MathSciNet Relay Station
MathSciNet bibliographic data
MR1429275 35J65 (34B15 35B05)
Cac, N. P.; Fink, A. M.; Gatica, J. A. Nonnegative solutions of quasilinear elliptic problems with nonnegative coefficients. J. Math. Anal. Appl. 206 (1997), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement